Niacin and Tingling in hands or feet - from FDA reports
There is no Tingling in hands or feet reported by people who take Niacin yet. This review analyzes which people have Tingling in hands or feet with Niacin. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 20, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tingling in hands or feet when taking Niacin?
- Check symptoms - is tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsTingling in hands or feet and drugs with ingredients of niacin.
Expand the study to include reports from both FDA and eHealthMeTingling in hands or feet and Niacin from FDA and eHealthMe reports
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niacin 7,447 users)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with insomnia, attention deficit hyperactivity disorder, stress and anxiety, sleep disorder, gastroesophageal reflux disease (latest reports from 687 Tingling in hands or feet patients).
Browse all side effects of Niacina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Tingling in hands or feetTingling in hands or feet
Could your condition cause Tingling in hands or feetTingling in hands or feet
What would happen?
Questions to the study
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
User reviews to the study
I'm pretty sure I overdosed on Niacin (ate a half a bottle over 20,000mg) about a year ago. And now I seem to have my second massive case of Lymphedema of the feet and scrotum. Went to doctors and the hospital the first time. And they have no ideas. I'm wondering if there's any link between ...
In addition to having constant numbness in both of my feet, I also get severe cramping in my toes and severe charlie horses in the back of my legs. Has anyone experience these symptoms while on tamoxifen? Thank you!